Cyclic approximation of analytic cocycles over irrational rotations

A. Iwanik

Colloquium Mathematicae (1996)

  • Volume: 70, Issue: 1, page 73-78
  • ISSN: 0010-1354

How to cite

top

Iwanik, A.. "Cyclic approximation of analytic cocycles over irrational rotations." Colloquium Mathematicae 70.1 (1996): 73-78. <http://eudml.org/doc/210397>.

@article{Iwanik1996,
author = {Iwanik, A.},
journal = {Colloquium Mathematicae},
keywords = {real-analytic cocycle; cyclic approximation; Anzai skew product; weakly mixing cocycle; irrational rotations; cyclic approximations; weakly mixing cocycles},
language = {eng},
number = {1},
pages = {73-78},
title = {Cyclic approximation of analytic cocycles over irrational rotations},
url = {http://eudml.org/doc/210397},
volume = {70},
year = {1996},
}

TY - JOUR
AU - Iwanik, A.
TI - Cyclic approximation of analytic cocycles over irrational rotations
JO - Colloquium Mathematicae
PY - 1996
VL - 70
IS - 1
SP - 73
EP - 78
LA - eng
KW - real-analytic cocycle; cyclic approximation; Anzai skew product; weakly mixing cocycle; irrational rotations; cyclic approximations; weakly mixing cocycles
UR - http://eudml.org/doc/210397
ER -

References

top
  1. [A] H. Anzai, Ergodic skew product transformations on the torus, Osaka Math. J. 3 (1951), 83-99. Zbl0043.11203
  2. [BL] F. Blanchard and M. Lemańczyk, Measure-preserving diffeomorphisms with an arbitrary spectral multiplicity, Topol. Methods Nonlinear Anal. 1 (1993), 275-294. Zbl0793.28012
  3. [CFS] I. P. Cornfeld, S. V. Fomin and Ya. G. Sinai, Ergodic Theory, Springer, 1982. 
  4. [I] A. Iwanik, Generic smooth cocycles of degree zero over irrational rotations, Studia Math., to appear. Zbl0844.28007
  5. [IS] A. Iwanik and J. Serafin, Most monothetic extensions are rank- 1 , Colloq. Math. 66 (1993), 63-76. Zbl0833.28009
  6. [K] A. Katok, Constructions in ergodic theory, unpublished lecture notes. Zbl1030.37001
  7. [KLR] J. Kwiatkowski, M. Lemańczyk and D. Rudolph, A class of cocycles having an analytic coboundary modification, Israel J. Math. 87 (1994), 337-360. Zbl0817.28009
  8. [R] A. Robinson, Non-abelian extensions have nonsimple spectrum, Composito Math. 65 (1988), 155-170. Zbl0641.28011

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.